About Us  |  Contact Us  |  Español
VNA of Care New England
VNA of Care New England

Health Tip: Are You Taking Opioids as Prescribed?

Recognize the potential signs of overdose
(HealthDay News) -- Opioids are powerful prescription pain medications, and great care must be taken to avoid possible overdose and addiction.
The American Academy of Family Physicians mentions these potential warning signs of opioid medication overdose:
Stumbling while walking. Feeling dizzy. Slurring your speech. Feeling confused. Slow breathing and heartbeat. Blue nails or lips. Pale or clammy skin. Feeling excessively drowsy or having trouble staying alert. Having trouble waking from sleep.
Health Headlines
Airborne Transmission of Ebola Highly Unlikely, Experts SayView in a lightbox
All People Returning From Ebola-Stricken Countries to Be TrackedView in a lightbox
Experts Predict 'Catastrophic' Ebola Epidemic in West Africa If Aid DelayedView in a lightbox
New York City Health Officials Confirm First Ebola CaseView in a lightbox
Doctors Often Unaware Their Patients Have CathetersView in a lightbox
VNA of Care New England
© 2011 Site Index | Disclaimer | Legal Notices | Talks Your Health